Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 6971743, 6 pages
https://doi.org/10.1155/2017/6971743
Research Article

The Asymptotic Behaviours of a Class of Neutral Delay Fractional-Order Pantograph Differential Equations

School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China

Correspondence should be addressed to Baojun Miao; moc.621@5002oaimjb

Received 1 April 2017; Revised 8 July 2017; Accepted 3 August 2017; Published 22 October 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Baojun Miao and Xuechen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baojun Miao and Xuechen Li, “The Asymptotic Behaviours of a Class of Neutral Delay Fractional-Order Pantograph Differential Equations,” Advances in Mathematical Physics, vol. 2017, Article ID 6971743, 6 pages, 2017. doi:10.1155/2017/6971743